Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 1, Number 4

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 4 (1979)
Bull. Amer. Math. Soc. 1 (1979)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 4 (1979)
Bull. Amer. Math. Soc. 1 (1979)
More Information
Full-text PDF    
Complex analysis and algebraic geometry
Phillip A. Griffiths.
Bull. Amer. Math. Soc. 1 (1979), 595-626
Abstract, references and article information
Full-text PDF    
MathSciNet review: 532551
Errata, Volume 84
Bull. Amer. Math. Soc. 1 (1979), 681
More Information
Full-text PDF    
The restricted simple Lie algebras with a two-dimensional Cartan subalgebra
Richard E. Block and Robert Lee Wilson.
Bull. Amer. Math. Soc. 1 (1979), 682-684
Abstract, references and article information
Full-text PDF    
MathSciNet review: 532552
Linear algebra and topology
Sylvain E. Cappell and Julius L. Shaneson.
Bull. Amer. Math. Soc. 1 (1979), 685-687
Abstract, references and article information
Full-text PDF    
MathSciNet review: 532553
The $L^{2}$-index theorem for homogeneous spaces
Alain Connes and Henri Moscovici.
Bull. Amer. Math. Soc. 1 (1979), 688-690
Abstract, references and article information
Full-text PDF    
MathSciNet review: 532554
Division algebras of degree 4 and 8 with involution
S. A. Amitsur, L. H. Rowen and J. P. Tignol.
Bull. Amer. Math. Soc. 1 (1979), 691-693
Abstract, references and article information
Full-text PDF    
MathSciNet review: 532555
On conjectures of Riviére and Strichartz
Carlos E. Kenig and Peter A. Tomas.
Bull. Amer. Math. Soc. 1 (1979), 694-697
Abstract, references and article information
Full-text PDF    
MathSciNet review: 532556
On the complete integrability of nonlinear partial differential equations
M. S. Berger and P. T. Church.
Bull. Amer. Math. Soc. 1 (1979), 698-701
Abstract, references and article information
Full-text PDF    
MathSciNet review: 532557

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Anti-invariant submanifolds, by Kentaro Yano and Masahiro Kon.
Reviewer: Robert C. Reilly
Bull. Amer. Math. Soc. 1 (1979), 627-632
Review information
Full-text PDF
Degree theory, by N. G. Lloyd.
Reviewer: Roger D. Nussbaum
Bull. Amer. Math. Soc. 1 (1979), 632-636
Review information
Full-text PDF
The Minkowski multidimensional problem, by Aleksey Vasil′yevich Pogorelov.
Reviewer: Eugenio Calabi
Bull. Amer. Math. Soc. 1 (1979), 636-639
Review information
Full-text PDF
Accélération de la convergence en analyse numérique, by C. Brezinski.
Reviewer: Peter Henrici
Bull. Amer. Math. Soc. 1 (1979), 639-641
Review information
Full-text PDF
Infinite loop spaces, by J. F. Adams.
Reviewer: J. P. May
Bull. Amer. Math. Soc. 1 (1979), 642-646
Review information
Full-text PDF
Hilbert's third problem, by Vladimir G. Boltianskiĭ.
Reviewer: Ross A. Honsberger
Bull. Amer. Math. Soc. 1 (1979), 646-650
Review information
Full-text PDF
Mechanizing hypothesis formation. Mathematical foundations for a general theory, by P. Hĭjek and T. Havrĭnek.
Reviewer: I. J. Good
Bull. Amer. Math. Soc. 1 (1979), 650-654
Review information
Full-text PDF
Topics in group rings, by Sudarshan K. Sehgal.
Reviewer: W. H Gustafson
Bull. Amer. Math. Soc. 1 (1979), 654-658
Review information
Full-text PDF
$K$-theory, an introduction, by Max Karoubi.
Reviewer: Robert E. Stong
Bull. Amer. Math. Soc. 1 (1979), 658-661
Review information
Full-text PDF
Modern methods in partial differential equations, an introduction, by Martin Schechter.
Reviewer: Michael E. Taylor
Bull. Amer. Math. Soc. 1 (1979), 661-667
Review information
Full-text PDF
Information and exponential families in statistical theory, by O. Barndorff-Nielsen.
Reviewer: T. S. Pitcher
Bull. Amer. Math. Soc. 1 (1979), 667-668
Review information
Full-text PDF
The collected works of Harold Davenport, by B. J. Birch, H. Halberstam and C. A. Rogers.
Reviewer: Emil Grosswald
Bull. Amer. Math. Soc. 1 (1979), 668-675
Review information
Full-text PDF
Automata-theoretic aspects of formal power series, by Arto Salomaa and Matti Soittola.
Reviewer: Gerard Lallement
Bull. Amer. Math. Soc. 1 (1979), 675-678
Review information
Full-text PDF
Panorama des mathématiques pures. Le choix bourbachique, by Jean Dieudonné.
Reviewer: P. R. Halmos
Bull. Amer. Math. Soc. 1 (1979), 678-681
Review information
Full-text PDF